# SDR SIMA2392

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N350RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - FLT 4474 - SEAT 7A OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB AT SEAT 7A IAW SAAB MM 33-50.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
